# SDR MWEA080062

- Difficulty date: April 26, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 44,716 hours, 46,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030457
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.
